Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can you recommend sexual health supplement for ejaculatory anhedonia?

Hi, due to use of high dosages of anti psychotics ive experienced some ejaculatory anhedonia. I understand that normal treatment is a drug like dostinex. The thing is that dostinex intereferes with the efficiancy of the A-P- drugs. So I googled "sexual health suplements" and found a dozen cheap (25$) suplements. Im from Europe and these suplements are not available. Are they safe? And if so can you recomend a sexual health suplement for ejaculatory anhedonia!
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Antipsychotics increase prolactin and that leads to ejaculatory anhedonia. If these medications are causing a problem then you need to switch the antipsychotics to those medications which do not increase the prolactin levels. Probably you can consult your psychiatrist for the same.
I would not suggest you to take the sexual supplements cause their exact contents are not known and and they may interfere with your psychotropic drugs and thats the last thing you would want.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor